# SDR 08FDEA01701

- Difficulty date: March 18, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,923 hours, 12,255 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: A55177411003
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB, UPPER APRON RT SIDE DAMAGED RT UPPER RT SIDE WAS REPAIRED IAW FEDEX EA 6-5510-117324.
